# SDR DALA2021021700915

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOCATED L4 PAX DOOR LOWER AFT EDGE.  CORRECTIVE ACTION: REPAIRED INSTALLED PER A330 SRM TASK 52-13.  ASPER A330 ER/A NR 588989-14 JOB COMPLETE.
